Acne Is Getting Red And Itchy After Using Acne Medication?
at noon, I want to ask. About 2 weeks ago I had a few pimples on my forehead and cheeks because I changed my face wash product, for 2 weeks I treated it using a spot medication containing salicylic acid from the pharmacy, during those 2 weeks the acne was getting more and more on the right and left cheeks, rnThen last Wednesday, I changed to benzolac 2.5%, I have used it 4 times, but my pimples on my face keep getting red and itchy,rnMy question is, am I irritated by using benzolac? Even though 5 months ago I had acne using benzolac, the acne healed quickly,rnWould I stop using this medicine, the redness and itching would go away by itself? Thank you
Hi Nova, thanks for asking at HealthReplies.com. Acne is a skin condition characterized by the appearance of small red bumps that can be found on the face, back, neck, shoulders and chest. Acne has many risk factors, including hormones, stress, bacterial infection, oily face, pollution, dirty face and large pores.
In your case, the real first step is to determine in advance what is the cause of the acne that appears on your face. If due to stress or hormones, actually without the need for treatment, these pimples will often go away on their own.
However, because you have already used a lot of drugs, our advice is to try to wait for about a week without using drugs, just wash your face 2x a day, which is better if the soap contains sulfur or if not, use a face wash product. which you usually use before your pimple appears. If after a week your complaints do not improve, consult a dermatologist or doctor at a beauty clinic.
You can also add insight by reading our article by clicking the following link to our article about:
How to Clean Acne
Natural Ways to Get Rid of Acne
So, hopefully useful.
dr. Amadeo D Basfiansa